# SDR 20000612SH001

- Difficulty date: May 12, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 14,127 hours, 17,010 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3291
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

OC - FLT 5102 - CARGO SMOKE LIGHT CAME ON AFTER TAKEOFF.  REMOVED AND REPLACED FIRE BOTTLES AND SMOKE DETECTORS IAW SAAB 340B AMM 26-13-15.  OPS CHECK IAW SAAB 340B AMM 26-13-00 AND 26-23-00.  NO DISCREPANCIES NOTED.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS IAW SAAB AMM 26-13-15.  OPS CHECKED GOOD.  REF:  OPERATOR CONTROL NR SIMA1336.  (X)
